No Cover Image

Journal article 319 views

Travelling waves in a network of SIR epidemic nodes with an approximation of weak coupling / I Sazonov, M Kelbert, M. B Gravenor, Mark Kelbert, Igor Sazonov, Michael Gravenor

Mathematical Medicine and Biology, Volume: 28, Issue: 2, Pages: 165 - 183

Swansea University Authors: Mark Kelbert, Igor Sazonov, Michael Gravenor

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1093/imammb/dqq016

Published in: Mathematical Medicine and Biology
ISSN: 1477-8599 1477-8602
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7261
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 165
End Page: 183